Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vadim321go

Member
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About vadim321go

  • Rank
    New Member
  1. 1. dont know 2. joint pain is normal and i do not recommend to continue weight training, think about it...if it already hurts just to bend over why put more pressure? 3. myself i just washed with either water or soap and water, and in 4 months i was clear. it doesnt really matter as accutane is strong enough to take care of everything on its own 4. nope....unfortunately just deal with and for hte love of god dont pick at the outbreak, i know its nasty but be strong
  2. iv finished my 4 month course of accutane and its done wonders. all my face acne is gone the only thing i have left is some minor redness. my back is tottaly clear. i do still have some nasty scars on my chest but they are fading fairly fast. my question is what do i do now. what kind of products will help the redness fade away faster. what should i use on a daily basis to keep my body and face clean? thx a lot
  3. i had a nose bleed in the morning! so far tahts 2 since i started
  4. not sure where u go to school but i go to ryerson university (toronto) the health plan there covered 80% of it which was awesome! no more 200$ accutane
  5. important question for my alternate day when i take 2 pills, do i take them at the same time or differently? my derm is a piece of shit and didnt tell me anything
  6. unfortunately weed can have a fatal effect on u...so be carefull, for those who didnt know weed increases ur heart rate. and hey what a suprise accutane incrases ur blood pressure. basically what im saying is that you could have a heart attack. now this isnt very likely and i do have quite a few friends who have smoked weed and are still alive but just think about it. do u wanna smoke weed and get high for a few hours...or live?
  7. Started less then a week ago and im already breaking out like a bastard. I weight 140 and im taking 40 1 day and 80 the next, alternating. Just wondering what can i do against all teh white heads that are coming out cause not touching them leads to gigantic whiteheads and its really disgusting. Can i treat them with something? Also i thought the initial breakout was supposed to happen like in a few weeks, not immidiatly
  8. weed does not show up, because they arent looking for it. and alcohol evne in small doses will mess u up enough. i highly suggest not drinking AT ALL.
  9. most likely something with his liver
  10. bigger is not always better my friend, thats your first mistake. your face is very sensitive to everything so no need for the 10% stuff as the others said. switch over to 2.5
  11. im plannin on going to israel in the summer (extremely hot) and im going to start accutane within a week....i think this is a problem
  12. well i put it on my body and yes it does help but not hat much, i would suggest 10% bp on the body
  13. yup its perfectly normal, just apply some moisterizer... for me i think it was a week of peeling. just everyday i woke up but now its gone. my skin got used to the bp
×